# SDR SWAA2025112831231

- Difficulty date: November 3, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 50,834 hours, 31,078 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOORBEAM BS 540, RBL 2.  REPLACED FLOORBEAM  IAW SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG 143A0060 SHEET 58 REV A. MEASURE OF CRACK IS L: 1.629 INCH.
